Journal d’Analyse Mathematique

, Volume 55, Issue 1, pp 271–286

Movement of hot spots in Riemannian manifolds

Authors

  • Isaac Chavel
    • Department of MathematicsThe City College of the City University of New York
  • Leon Karp
    • Department of MathematicsLehman College of the City University of New York
Article

DOI: 10.1007/BF02789205

Cite this article as:
Chavel, I. & Karp, L. J. Anal. Math. (1990) 55: 271. doi:10.1007/BF02789205
Download to read the full article text

Copyright information

© Hebrew University of Jerusalem 1990